Per citar aquest document: http://ddd.uab.cat/record/160575
Summation of coefficients of polynomials on Lp spaces
Dimant, Verónica (Universidad de San Andrés (Buenos Aires, Argentina). Departamento de Matemática)
Sevilla-Peris, Pablo (Universitat Politècnica de Valéncia. Instituto Universitario de Matemática Pura y Aplicada)

Data: 2016
Resum: We investigate the summability of the coefficients of m-homogeneous polynomials and m-linear mappings defined on `p spaces. In our research we obtain results on the summability of the coefficients of m-linear mappings defined on Lp1 x . . . x Lpm. The first results in this respect go back to Littlewood [17] and Bohnenblust and Hille [6] for bilinear and m-linear forms on c0, and Hardy and Littlewood [15] and Praciano-Pereira [20] for bilinear and m-linear forms on arbitrary `p spaces. Our results recover and in some case complete these old results through a general approach on vector valued m-linear mappings.
Drets: Tots els drets reservats
Llengua: Anglès
Document: article ; recerca ; publishedVersion
Matèria: Homogeneous polynomials ; Multilinear mappings ; Sequence spaces ; Hardy-littlewood inequalities
Publicat a: Publicacions matemàtiques, Vol. 60 Núm. 2 (2016) , p. 289-310 (Articles) , ISSN 2014-4350

Adreça original: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/10.5565-PUBLMAT_60216_02
DOI: 10.5565/10.5565-PUBLMAT_60216_02


22 p, 413.6 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2016-07-14, darrera modificació el 2016-07-16



   Favorit i Compartir